# SDR YENA2024102101382

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,413 hours, 32,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007077
- Condition: Failed
- Location: Zone 200
- Part time: 69,800 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#706, FLL-EWR. 'EPSU (13WL) REQ REPLACE REF L/P 4074761, ITEM 1, (13WL EPSU UNIT FAULT FOUND); REMOVED AND REPLACED (13WL)  EPSU IAW AMM 33-15-38 ALL CHECK NORMAL AT THIS TIME.'
